# SDR REXA2016112102295

- Difficulty date: November 21, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 0807075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON LBL27 FS 605 - FS 621 FOUND CRACK ON O/B FLANGE. REPAIRED O/B FLANGE OF FITTING AT LBL27 FS 605-621 IAW EA CRJ253-05050.
